# SDR FDEA201812153503

- Difficulty date: December 15, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 56,891 hours, 26,770 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 146N610656
- Part serial: 61985
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR MARK ON DOOR 4R LOWER GATE OUTSIDE OF ALLOWABLE LIMITS IAW SRM 52-10-02-01A FIG 101 SHEET 7 REV 125. REPLACE DOOR GATE IAW AMM 52-11-38-4 REV 122.7.
